# SDR MALA954486

- Difficulty date: June 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC722
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 2736004
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE LEFT FLAP OUTBOARD NOSE END RIB CRACKED AT WS 171.00.  REPAIRS WERE COMPLETED BY REPLACING THE OUTBOARD NOSE END RIB, PN 27-36004, IAW FAC SRM 57-90-60.  (X)
